# SDR DHL200072102

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3425 · Integrated Flight System
- Part: Controller
- Part number: 2588420906
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE EMITTED FROM ABOVE FD CONTROL HEAD.  TROUBLE SHOT, INSPECTED WIRING UNDER CONSOLE AND FWD E/E.  FOUND LIGHT PLATE BURNT ON FLIGHT DIRECTOR CONTROL PANEL.  REPLACED A/P AMD F/D CONTROL PANELS.  ALL CHECKS GOOD PER MM 22-11-101 AND MM 34-62-51.
